# SDR DALA2017060504453

- Difficulty date: April 16, 2016
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 73,758 hours, 55,714 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 545885-14 SECTION I ADDRESSES CRACK DAMAGE FOUND ON SKIN SPLICE AT FS1429 BETWEEN L2L/L3L AND L2R/L3R. THIS REPAIR COMPLETED 16APR16.
